# SDR DALA2019112526892

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 122,247 hours, 21,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FLC LOWER FLOOR BEAM UPPER CHORD IS CORRODED AROUND NUTPLATE AT STA 654+121, BL25REMOVED CORROSION 100% MAT. LOSS FOUND TO BE OUT OF LIMITS. EPLACED WITH NEW "J" CHORD. (LP 1369739)
